# SDR CA980616011

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech F33A
- Engine: Cont IO520BB
- Propeller: Mcauly 3A32C406
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Spring
- Part number: 628371
- Condition: Broken
- Location: Carburetor
- Part time: 50 hours
- Component: 631415AG
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT ENGINE RAN ROUGH ON RUN-UPS. INVESTIGATION FOUND THE SPRING BETWEEN THE MIXTURE AND THROTTLE CONTROL ARM WAS BROKEN/DISLODGED.  THE SPRING WAS REPLACED, BUT SHORTLY AFTER BECAME DISLODGED.  THE CONTINENTAL TECH REP WAS CONTACTED AND HE ADIVSED THAT THE HOLE WHERE THE SPRING FITS INTO BE CHAMFERED.  A SLIGHT CHAMFER WAS MADE AND THE SPRING WAS SECURED.
